# SDR CALA2023091402777

- Difficulty date: September 11, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 75,959 hours, 32,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: R2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 PAX DOOR SILL HAS MULTIPLE SPOTS OF CORROSION, ON HAECO LCQ NR 9290565/40565 REMOVED AND REPLACED R2 DOOR SILL FR 66-68 IAW A319 SRM 51-72-11 P 1&2- INSTALLED ATTACHING PARTS IAW A319 SRM 51-72-11.
